Screenshot 2017-10-16 17.01.50
​   
Dr. De-Han Chen

    AG Optimal Control of Partial Differential Equations
    Universität Duisburg-Essen
    Thea-Leymann-Straße 9
    D-45127 Essen
    Email: dehan.chen@uni-due.de

    Research interests

    Inverse Problems and Regularization
    Optimal control of variational inequalities

 

 

Academic Records

Feb 2017-

Humboldt postdoc , University of Duisburg-Essen

Aug 2016 - Feb 2017

Research Assistant, The Chinese University of Hong Kong

 

Studies

Aug 2016

PhD in Mathematics, The Chinese University of Hong Kong

Aug 2013

Master in Mathematics, Nanchang University

 

Publication

[6] De-Han Chen, Bernd Hofmann and Jun Zou, Elastic-net regularization versus $l^1$-regularization for linear inverse problems with quasi-sparse solutions, Inverse Problem, 33(2017), 015004.

[5] Habib Ammari, De-Han Chen and Jun Zou, Well-posedness of an electric interface model and its finite element approximation, Mathematical Models and Methods in Applied Science, 26 (2016), 601-625.

[4] De-Han Chen, Rong-Nian Wang and Yong Zhou, Nonlinear evolution inclusions: topological characterization of solution sets and applications, Journal of Functional Analysis, 265 (2013), 2039-2073.

[3] Rong-Nian Wang,  De-Han Chen  and Ti-Jun Xiao, Abstract fractional  Cauchy problems with almost sectorial operators, Journal of Differential Equations, 252  (2012), 202-235. 

[2] Rong-Nian Wang, Yan Wang, De-Han Chen, On the singular impulsive functional integral equations involving nonlocal condition, Osaka Journal of Mathematics, 3 (2012), 665-685.

[1] Rong-Nian Wang and  De-Han Chen, On a class of retarded   integro-differential equations with nonlocal initial conditions, Computers and Mathematics with Applications, 59  (2010), 3700-3709.